# SDR MASA200601266

- Difficulty date: May 5, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 5,668 hours, 5,749 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0746
- Condition: Inoperative
- Location: Rudder Sys
- Part time: 5,676 hours, 5,657 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 1 INOPERATIVE.  MX REPLACED THE PCU.
